# SDR AWXA9500685

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A25315
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM DFW TO PHX, ECAM INDICATED YELLOW SYSTEM HYDRAULIC QUANTITY LOW.  CREW SHUT YELLOW SYSTEM DOWN AND CONTINUED TO PHX, LANDING UNEVENTFULLY.  MAINTENANCE FOUND PARKING BRAKE VALVE LEAKING.  MAINTENANCE REMOVED AND REPLACED VALVE.  OPS CHECKED PER AMM 32-43-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
